關鍵字查詢 | 類別:期刊論文 | | 關鍵字:A note on the estimation of the scale of an "exponential" distribution

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 75/1 數學系 鄭惟厚 教授 期刊論文 發佈 A note on the estimation of the scale of an "exponential" distribution , [75-1] :A note on the estimation of the scale of an "exponential" distribution期刊論文A note on the estimation of the scale of an "exponential" distribution鄭惟厚淡江大學數學學系淡江大學數學學系Tamkang Journal of Mathematics=淡江數學 17(3), pp.139-155tku_id: 000026978;Made available in DSpace on 2010-01-27T23:41:56Z (GMT). No. of bitstreams: 0;2014-09-22 補正完成 by 志軒en_US國內否TWN<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41502</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果